# SDR SWAA2022022272124

- Difficulty date: February 14, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY SLIDE LIGHT IS INOP. / [01] REMOVED AND REPLACED SLIDE LIGHT BULB AND PERFORMED GOOD OP CHECK AS PER AMM 33-51-04-960-801. NO OTHER FAULTS NOTED.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
